# SDR R61A2020022100219

- Difficulty date: February 20, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N809MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000022
- Aircraft time: 35,894 hours, 26,790 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Processor
- Part number: 70265421901
- Part serial: 05074437
- Condition: Faulted
- Location: Mau
- Part time: 33,296 hours, 24,339 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AVNX MAU 2A FAIL IN FLIGHT. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R NIC/PROC 3 IAW AMM 31-41-04.
